# SDR EE4Y2017090104229

- Difficulty date: August 23, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION,  FOUND AT BS 178 RBL 71.1 WBL 226 - 231 THE VERTICAL BEAM WEB CRACKED, THE BEAM WAS REPAIRED IAW SRM 53-10-08, FIG 201, REPAIR 12, DETAIL V.
